A classification of all solutions of the Algebraic Riccati Equations for Infinite-Dimensional systems

Orest Iftime*, Ruth Curtain, Hans Zwart

*Corresponding author for this work

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    1 Citation (Scopus)

    Abstract

    We obtain a complete classification of all self-adjoint solution of the control algebraic Riccati equation for infinite-dimensional systems under the following assumptions: the system is output stabilizable, strongly detectable and the filter Riccati equation has an invertible self-adjoint nonnegative solution.

    Original languageEnglish
    Title of host publication42nd IEEE International Conference on Decision and Control 2003
    Place of PublicationPiscataway, NJ
    PublisherIEEE
    Pages1836-1841
    Number of pages6
    Volume2
    ISBN (Print)0-7803-7924-1
    DOIs
    Publication statusPublished - 2003
    Event42nd IEEE Conference on Decision and Control, CDC 2003 - The Hyatt Regency Resort & Spa, Maui, United States
    Duration: 9 Dec 200312 Dec 2003
    Conference number: 42

    Publication series

    NameIEEE Conference on Decision and Control
    PublisherIEEE
    Volume2003
    ISSN (Print)0191-2216

    Conference

    Conference42nd IEEE Conference on Decision and Control, CDC 2003
    Abbreviated titleCDC
    CountryUnited States
    CityMaui
    Period9/12/0312/12/03

    Fingerprint

    Dive into the research topics of 'A classification of all solutions of the Algebraic Riccati Equations for Infinite-Dimensional systems'. Together they form a unique fingerprint.

    Cite this